# SDR AALA20011311

- Difficulty date: June 26, 2001
- Submitted: August 1, 2001
- Operation: Air carrier
- Aircraft: N686AA
- Make and model: Boeing 757223
- Aircraft serial: 25343
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT LEFT SIDE OVERWING EXIT DOOR BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT OVERWING EXIT DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
